# SDR GTIA2023111037595

- Difficulty date: November 9, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,769 hours, 3,641 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT FUME EVENT DESCENDING THROUGH 5000-7000 FT ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--
